# SDR MZZA98004

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651960620
- Condition: Corrosion
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY SPAN WISE SUPPORT BEAM STATION 1138, RBL 27-47 HAS SURFACE AND EXFOLIATION CORROSION.  CORROSION REMOVED AT SUPPORT BEAM IAW SRM 53-10-1, FOUND OUT OF LIMIT.  (M)
